Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Scaly skin on the ear. Medication?

Hello my name is keke. About a. Week ago I noticed that my right ear felt as if it were plastic...the skin was that scaly. I felt it first and that maybe its dirty with I went 2 mirror & didn t see anything. So I wiped it & nothing came out. I kept picking @ it 2 where skin scraped up..I thought it was sunburned but we haven t gotten that much son..I just started taking a pain med lodine xl & read s/e peeling skin..I stopped taking it..but my ear continues 2 feel scaly...but it isn t as bad as it felt last sunday
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
thanks for using health care magic.
i think u might be having seborrheic dermatitis which commonly occurs in oily skin,stressed persons.
use antifungal and topical steroid creams.
if you have dandruff use shampoos with selinium or ketoconazole.

wash your hair ,face and ears regularly.
even after using of antifungals doesnt resolve your problem consult with your nearby dermatologist.
Answered: Mon, 22 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor